EconPapers    
Economics at your fingertips  
 

On the Period-Two Cycles of

S. Atawna, R. Abu-Saris, I. Hashim and E. S. Ismail

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We consider the higher order nonlinear rational difference equation , where the parameters are positive real numbers and the initial conditions are nonnegative real numbers, . We give a necessary and sufficient condition for the equation to have a prime period-two solution. We show that the period-two solution of the equation is locally asymptotically stable.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/179423.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/179423.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:179423

DOI: 10.1155/2013/179423

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:179423